This website uses cookies to ensure you get the best experience. Learn more

acetaminophen

acetaminophen

acetaminophen Sentence Examples

  • For example, Tylenol used for reducing headaches contains acetaminophen.

    0
    0
  • Drink one liter of fluid, and take some acetaminophen or one of the other analgesics listed above.

    0
    0
  • acetaminophen overdose.

    0
    0
  • antidote for acetaminophen poisoning.

    0
    0
  • N-Acetyl cysteine N -acetyl cysteine is an established antidote following acetaminophen (paracetomol) overdose (Ref.

    0
    0
  • Those who must take many non-aspirin pain relievers that contain acetaminophen (the active ingredient in Tylenol) may also benefit from this herb.

    0
    0
  • Other popular over-the-counter medications include aspirin and acetaminophen which include Tylenol.

    0
    0
  • Commonly prescribed for moderate pain, Vicodin is a combination of acetaminophen (often sold under the brand name Tylenol) and hydrocodone.

    0
    0
  • Acetaminophen stops the production of prostaglandins, which cause the feeling of pain in the body.

    0
    0
  • To avoid potential liver damage, be careful how many acetaminophen products you use while taking Vicodin.

    0
    0
  • Typically used as a pain reliever, Percocet is a prescription drug that contains oxycodone and acetaminophen.

    0
    0
  • For example, some veterinarians view acetaminophen as posing more potential health risks than aspirin while others see it as exactly the opposite.

    0
    0
  • Acetaminophen (Tylenol): Acetaminophen is not always as effective for managing moderate pain in dogs as NSAIDs.

    0
    0
  • Tylenol poisoning, or acetaminophen poisoning, occurs when it is taken in excessive amounts.

    0
    0
  • Tylenol or generic acetaminophen is a drug commonly found in most households.

    0
    0
  • Acetaminophen can cause liver failure when the organ cannot metabolize the drug fast enough.

    0
    0
  • Currently, the Food and Drug Administration recommends that people who consume more than three alcoholic drinks per day refrain from using drugs that contain acetaminophen.

    0
    0
  • There are several warning signs that you or a family member may have ingested too much acetaminophen.

    0
    0
  • A person can be tested for toxic levels of acetaminophen by physical and laboratory tests.

    0
    0
  • If this antidote is administered within eight hours of ingesting a large amount of acetaminophen, severe liver damage can usually be avoided.

    0
    0
  • Avoid using straight ice unless you have inflamed tendons.Helpful Tip:' Non-steroidal anti-inflammatory medications such as acetaminophen, ibuprofen and naproxen can help with general muscle aches associated with over-exertion and strain.

    0
    0
  • Others destroy the liver or kidneys, such as heavy metals and some pain relief medications, including acetaminophen and nonsteroidal anti-inflammatory drugs (ibuprofen).

    0
    0
  • Acetaminophen is a non-narcotic analgesic with no anti-inflammatory properties.

    0
    0
  • Because acetaminophen is largely free of side effects at therapeutic doses, it has been considered the first choice for mild pain, including that of osteoarthritis.

    0
    0
  • Regarding acetaminophen, parents should never confuse baby formulations, which are high concentration, with children's formulas.

    0
    0
  • See also Acetaminophen; Nonsteroidal anti-inflammatory drugs; Pain management.

    0
    0
  • D. "Acetaminophen dose accuracy and pediatric emergency care."

    0
    0
  • Parents or caregivers may be instructed to take certain measures at home to reduce the child's fever, such as administering fever-reducing drugs (called antipyretics) such as acetaminophen (Tylenol) or ibuprofen (Advil).

    0
    0
  • Antipyretic drug-Medications, like aspirin or acetaminophen, that lower fever.

    0
    0
  • Parents may also give acetaminophen to reduce fevers and increase the child's comfort level.

    0
    0
  • Acetaminophen is a medicine used to relieve pain and reduce fever.

    0
    0
  • Acetaminophen is used to relieve many kinds of minor aches and pains: headaches, muscle aches, backaches, toothaches, menstrual cramps, arthritis, and the aches and pains that often accompany colds.

    0
    0
  • Acetaminophen is sold under various brand names, including Tylenol, Panadol, Aspirin Free Anacin, and Bayer Select Maximum Strength Headache Pain Relief Formula.

    0
    0
  • Many multi-symptom cold, flu, and sinus medicines also contain acetaminophen.

    0
    0
  • Studies have shown that acetaminophen relieves pain and reduces fever about as well as aspirin.

    0
    0
  • Acetaminophen is less likely than aspirin to irritate the stomach.

    0
    0
  • However, unlike aspirin, acetaminophen does not reduce the redness, stiffness, or swelling that accompany arthritis.

    0
    0
  • Most of the precautions for acetaminophen apply to adults rather than children but may apply to some teenagers.

    0
    0
  • Acetaminophen for children comes in two strengths.

    0
    0
  • Children's acetaminophen contains low concentrations of the drug, 160 milligrams in a teaspoonful of solution.

    0
    0
  • The infant drops contain a much higher concentration of acetaminophen, 100 milligrams in 20 drops, equal to 500 milligrams in a teaspoonful.

    0
    0
  • Parents should never give their child more than the recommended dosage of acetaminophen unless told to do so by a physician or dentist.

    0
    0
  • Patients should not use acetaminophen for more than 10 days to relieve pain (five days for children) or for more than three days to reduce fever, unless directed to do so by a physician.

    0
    0
  • A risk of liver damage exists from combining large amounts of alcohol and acetaminophen.

    0
    0
  • Anyone who develops symptoms such as a rash, swelling, or difficulty breathing after taking acetaminophen should stop taking the drug and get immediate medical attention.

    0
    0
  • Overdoses of acetaminophen may cause nausea, vomiting, sweating, and exhaustion.

    0
    0
  • Acetaminophen may interact with a variety of other medicines.

    0
    0
  • Check with a physician or pharmacist before combining acetaminophen with any other prescription or nonprescription (over-the-counter) medicine.

    0
    0
  • Acetaminophen is generally safe when taken as directed.

    0
    0
  • Acetaminophen is commonly mixed with other ingredients as part of combinations intended for colds, influenza, and other conditions.

    0
    0
  • Parents should read the labels carefully in order to avoid giving an overdose of acetaminophen to their child.

    0
    0
  • They need to be particularly cautious about liquid medicines that contain acetaminophen and alcohol.

    0
    0
  • Acetaminophen is very safe when used properly.

    0
    0
  • Burillo-Putze G., et al. "Changes in pediatric toxic dose of acetaminophen."

    0
    0
  • Does acetaminophen treat fever in children?"

    0
    0
  • Scolnik. "Underdosing of acetaminophen by parents and emergency department utilization."

    0
    0
  • Kociancic T., et al. "Acetaminophen intoxication and length of treatment: how long is long enough?"

    0
    0
  • "Acetaminophen dose accuracy and pediatric emergency care."

    0
    0
  • Rest, a healthy diet, plenty of fluids, limiting heavy exercise and competitive sports, and treatment of aches with acetaminophen (Datril, Tylenol, Panadol) or ibuprofen (Advil, Nuprin, Motrin, Medipren) will help the illness pass.

    0
    0
  • If a patient with a history of fevers and febrile convulsions is to be given DTP, the patient should receive acetaminophen at the time of the injection and for the following 24 hours.

    0
    0
  • Pain in the feet or limbs is usually treated with a mild analgesic such as acetaminophen.

    0
    0
  • Mild symptoms may be relieved by taking over-the-counter medications, such as acetaminophen (Tylenol) and ibuprofen (Motrin, Advil).

    0
    0
  • If a child is allergic to corn, it can be found not only as corn and corn syrup, but also cornstarch, which is a binding agent in a number of medications, including acetaminophen (Tylenol).

    0
    0
  • When the infection has been overcome or drugs such as aspirin or acetaminophen have been taken, the thermostat resets to normal and the body's cooling mechanisms switch on: the blood moves to the surface and sweating occurs.

    0
    0
  • These include acetaminophen and ibuprofen.

    0
    0
  • Acetaminophen may be used for temperatures over 101°F (38.3°C) and to address pain.

    0
    0
  • Acetaminophen may be given for fever or relief of pain.

    0
    0
  • Acetaminophen (Tylenol) or ibuprofen (Motrin, Advil) may be necessary to reduce pain and fever.

    0
    0
  • To ease the pain, apply ice to the sore, or if the doctor approves, give the baby a mild pain reliever, such as ibuprofen or acetaminophen.

    0
    0
  • Use over-the-counter pain relievers, such as acetaminophen (Tylenol) or ibuprofen (Motrin, Advil).

    0
    0
  • Antibiotics or medications designed to suppress a fever such as antipyretics (acetaminophen) or non-steroidal anti-inflammatory drugs (NSAIDs) will only hide the true cause.

    0
    0
  • Once physicians are satisfied that there is no infectious cause, they may recommend medications such as acetaminophen, NSAIDs, or corticosteroids to decrease inflammation and reduce constitutional symptoms.

    0
    0
  • After the tests have been performed, the physician may recommend fever-reducing medications such as acetaminophen or ibuprofen.

    0
    0
  • Over-the-counter pain medication such as acetaminophen (Tylenol) or ibuprofen (Motrin) can be taken for pain.

    0
    0
  • These drugs may include over-thecounter pain-relieving medications such as acetaminophen, ibuprofen, naproxen, or anti-nausea medications (called antiemitics).

    0
    0
  • Treatment at home should consist of acetaminophen for fever and comfort (not aspirin, which has been implicated in Reye's syndrome in children), increased intake of liquids, and a cool water vaporizer.

    0
    0
  • Fever and discomfort can be treated with acetaminophen.

    0
    0
  • Bed rest, fluids, and acetaminophen for pain and temperatures over 102°F (38.9°C) are usually all that is necessary.

    0
    0
  • Psoriatic arthritis can also be treated with NSAIDs, such as acetaminophen (Tylenol) or aspirin.

    0
    0
  • Aspirin (only for individuals over the age of 20), acetaminophen, or ibuprofen can relieve some of the pain due to swelling, headache, and fever.

    0
    0
  • Any low-grade fever or soreness can be treated with ibuprofen or acetaminophen as recommended by the pediatrician.

    0
    0
  • For otherwise healthy people, rest and over-the-counter medications for reducing fever and discomfort (such as acetaminophen) while waiting for the disease to run its course are usually all that is necessary.

    0
    0
  • Medications like acetaminophen or ibuprofen may be helpful for decreasing pain and helping the child to eat and drink.

    0
    0
  • Acetaminophen (such as Tylenol) or ibuprofen (such as Advil or Motrin) should be used sparingly for relief of discomfort.

    0
    0
  • Fever may be reduced with acetaminophen or other fever-reducing drugs.

    0
    0
  • Acetaminophen or ibuprofen is usually given to try to lower the fever.

    0
    0
  • Mild analgesics such as acetaminophen (Tylenol) may be ordered if there is pain.

    0
    0
  • Fever and discomfort can be reduced by acetaminophen or another medication that does not contain aspirin.

    0
    0
  • Pain may be managed with aspirin or acetaminophen (Tylenol, Aspirin Free Excedrin), or ibuprofen (Motrin, Advil).

    0
    0
  • Home care includes drinking plenty of fluids, resting, not smoking, increasing moisture in the air with a cool mist humidifier, and taking acetaminophen (Datril, Tylenol, Panadol) for fever and pain.

    0
    0
  • Acetaminophen is given for temperatures over 101°F (38.3°C).

    0
    0
  • Give the child acetaminophen or ibuprofen for pain.

    0
    0
  • Such children usually can tolerate acetaminophen and non-acetylated salicylates such as sodium salicylate and salsalate.

    0
    0
  • Pain can be relieved be placing a warm heating pad or compress on the infected ear as well as through the use of an over-thecounter pain reliever such as acetaminophen or aspirin.

    0
    0
  • Acetaminophen (Tylenol) and ibuprofen (Motrin, Advil) can decrease the pain and headache associated with sinusitis.

    0
    0
  • Pain-relieving drugs, otherwise called analgesics, include nonsteroidal anti-inflammatory drugs (NSAIDs), acetaminophen, narcotics, antidepressants, anticonvulsants, and others.

    0
    0
  • NSAIDs and acetaminophen are available as over-the-counter and prescription medications and are frequently the initial pharmacological treatment for pain.

    0
    0
  • Acetaminophen is also effective against pain, but it is not an anti-inflammatory drug.

    0
    0
  • NSAIDs and acetaminophen are effective for most forms of mild pain, but moderate and severe pain may require stronger medication.

    0
    0
  • Narcotics handle intense pain effectively and are used for cancer pain and acute pain that does not respond to NSAIDs and acetaminophen.

    0
    0
  • NSAIDs have the well-known side effect of causing gastrointestinal bleeding, and long-term use of acetaminophen has been linked to kidney and liver damage.

    0
    0
  • See also Acetaminophen; Nonsteroidal anti-inflammatory drugs.

    0
    0
  • Pain at the immunization size and a slight fever are often easily treated with acetaminophen.

    0
    0
  • The best medicine for symptoms is simply an analgesic, such as acetaminophen or naproxen.

    0
    0
  • Symptoms of low-grade fever, irritability, and soreness at the injection site following the MMR immunization can be relieved with an analgesic such as acetaminophen as recommended by the pediatrician.

    0
    0
  • If an NSAID is not available, acetaminophen (Tylenol) may help ease the pain.

    0
    0
  • Aspirin, acetaminophen, or ibuprofen may be taken to ease pain and relieve inflammation.

    0
    0
  • Usually, acetaminophen or ibuprofen prove adequate in relieving the pain.

    0
    0
  • Acute wryneck is treated with heat and over-the-counter non-aspirin pain medication (acetaminophen, ibuprofen).

    0
    0
  • Pain can be treated with acetaminophen (Tylenol) or nonsteroidal anti-inflammatory drugs (NSAIDs) such as ibuprofen.

    0
    0
  • Take ibuprofen or acetaminophen (Tylenol).

    0
    0
  • Pain reducing medications, like ibuprofen or acetaminophen, can help ease discomfort during outbreaks.

    0
    0
  • Acetaminophen, cold compresses, and anti-itch cream can help relieve the symptoms.

    0
    0
  • For mild pain relief, administer Tylenol, Acetaminophen or Excedrin.

    0
    0
  • If the pain is quite severe, don't hesitate to take ibuprofen or acetaminophen for relief.

    0
    0
  • Finally, if you've experiencing a great deal of pain, don't hesitate to take ibuprofen or acetaminophen.

    0
    0
  • A pain reliever, like acetaminophen, can reduce sun-induced headaches or sunburn pain.

    0
    0
  • Take a temperature-reducing medication like acetaminophen or ibuprofen.

    0
    0
Browse other sentences examples →